Hello! I was diagnosed with Interstitial Cystitis in 2008. It's under control now (and has been for 2 years), but I continue to use Tramadol to help keep those last symptoms at bay. I typically take 2 50mg pills each morning (for approx. 3 years). I don't need any more than that. That dose completely controls my symptoms. I've been reading about Tramadol addiction online and am troubled. I know that the dose I'm taking is low-ish and that I'm not abusing it, but I'd like to try to taper down and eventually quit. Has anyone experienced bad withdrawal symptoms from a low dose like this?
Withdrawal varies a lot from person to person, but given the low dose, you'll probably get out a little easier than I did - however, you have been taking them for quite a while. It will be uncomfortable, there's no doubt about that - but if you do have the discipline to wean off of them that is your best route.
Tramadol is the worst - at least it was for me. But TOTALLY doable to get off of them and live a normal life. Good luck to you! And congrats for wanting to quit. Feel free to message me if you want any suggestions for getting through those early days - I'm happy to share.
Thank you for the repy! I think that I'm going to start back on the "IC Diet" (diet to help control bladder pain) and then start tapering. Right now, when I skip a dose, I just have some bladder discomfort and frequency...but it's enough to bother me. I'll probably start gradually decreasing the dose.
Anyone NOT have any side effects from discontinuing a low dose?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.